Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Delayed periods, diagnosed PCOD, increased insulin and TSH. On duphaston, still no periods. Reasons ?

hi i have a delayed periods for past 3months i went and checked with gynic,she has taken scan and she diagnosed pcod ,also blood test done she told i have increased insulin level,also TSH level is 7.2.She prescribed me a tab duphaston for 7 days,i have completed 7days shedule 5 days back but i dint get periods still ,weather i need to meet doctor again
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
PCOD is most often associated with irregular cycles, the periods are mostly delayed and irregular with scanty flow normally.
Duphaston contains progesterone which regulates the menstrual pattern by correcting the hormonal imbalance.
After finishing the course of Duphaston, normally bleeding occurs within 2 - 3 days, and maximum within a week.
Also, hypothyroidism can contribute to your delayed cycles.
I hope you are taking replacement thyroxine therapy ,if not ,please start.
Wait for a couple of days, and if you do not see your period, consult your gynecologist again.
Take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor